Riesz transforms and multipliers for the Bessel-Grushin operator

  1. Almeida, V. 1
  2. Betancor, J.J. 1
  3. Castro, A.J. 2
  4. Sadarangani, K. 3
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

  2. 2 Uppsala University
    info

    Uppsala University

    Upsala, Suecia

    ROR https://ror.org/048a87296

  3. 3 Universidad de Las Palmas de Gran Canaria
    info

    Universidad de Las Palmas de Gran Canaria

    Las Palmas de Gran Canaria, España

    ROR https://ror.org/01teme464

Journal:
Journal d'Analyse Mathematique

ISSN: 1565-8538

Year of publication: 2016

Volume: 128

Issue: 1

Pages: 51-106

Type: Article

DOI: 10.1007/s11854-016-0002-3 SCOPUS: 2-s2.0-84962426055 GOOGLE SCHOLAR
Data source: Scopus